# SDR WVER201906140014

- Difficulty date: June 14, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 37,739 hours, 30,078 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 601R3180861
- Condition: Corroded
- Location: Bs 313
- Part time: 30,078 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED A MAJOR REPAIR TO PASSENGER DOOR FRAME DD4 AND DD5 AT FS 313.56, P/N: 601R318086-1. FRAME WAS CORRODED OUT OF LIMITS AND WAS REPLACED IN ACCORDANCE WITH BOMBARDIER CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01. REF WVAC JOB# 41500981, OP# 164.
WEIGHT AND BALANCE NOT AFFECTED.
